# SDR SWAA2024062691159

- Difficulty date: May 29, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing T Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING O/B AFT FLAP I/B LOWER T/EDGE SKIN AREA DELAMINATED FOUND OUT-LIMIT<[01] REMOVED & INSTALLED LEFT WING O/B AFT FLAP AS PER AMM 27-51-22-400-801. ACCOMPLISHED ADJUSTMENT FOUND TO BE WITHIN LIMITS.  DIGITAL CALIPER USED BC 175307 DUE DATE 05-DEC-24 TORQUE WRENCH USED BC 175286 DUE DATE 6-22-24;[02] VERIFIED STEP 1 REMOVAL AND INSTALLATION OF L/W O/B AFT SERVICEABLE FLAP
